Open Access
Translator Disclaimer
April, 1975 The Law of Large Numbers for Subsequences of a Stationary Process
Julius Blum, Bennett Eisenberg
Ann. Probab. 3(2): 281-288 (April, 1975). DOI: 10.1214/aop/1176996398

Abstract

Convergence in mean of $N^{-1} \sum^N_{k=1} X_{t_k}$ is studied for stationary processes classified according to parameter space and type of spectral measure.

Citation

Download Citation

Julius Blum. Bennett Eisenberg. "The Law of Large Numbers for Subsequences of a Stationary Process." Ann. Probab. 3 (2) 281 - 288, April, 1975. https://doi.org/10.1214/aop/1176996398

Information

Published: April, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0309.60025
MathSciNet: MR370718
Digital Object Identifier: 10.1214/aop/1176996398

Subjects:
Primary: 28A65
Secondary: 60610 , 62M99

Keywords: ergodic theorem , Estimation of the mean , spectral measure , weak convergence to Haar measure

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.3 • No. 2 • April, 1975
Back to Top